# SDR DALA2024012901216

- Difficulty date: January 15, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 91,614 hours, 43,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: L2 Door Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 DISC: DOOR 2L WILL NOT CLOSE/ ARM. C/A: REPINNED ARMING LEVER, CYCLED DOOR , CHECKED GIRT FITTINGS, NO FINDINGS. CLOSED DOOR DOOR OPERATED NORMALLY. (LP: 4359780)
